# SDR SWIA201130927

- Difficulty date: November 7, 2011
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 23,088 hours, 18,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM OUTBOARD FLANGE AT FS 615.0 LBL 27.0.  (C-CHECK)  REPAIRED IAW REO.
